MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125350-33
Health Effect - Clinical Codes Angina (1710); Hypersensitivity/Allergic reaction (1907); High Blood Pressure/ Hypertension (1908)
Date of Event 11/17/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.The reported patient effects of angina, hypersensitivity, and hypertension are listed in the xience alpine everolimus eluting coronary stent system electronic instructions for use as known patient effects of coronary stenting procedures.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The additional xience alpine devices referenced are being filed under separate medwatch reports.
 
Event or Problem Description
It was reported by the patient that on (b)(6) 2015 a 3.0x18 mm xience alpine stent was implanted in the mid left anterior descending (lad) coronary artery and a 2.5x28 mm xience alpine stent was implanted in the second diagonal of the lad.On (b)(6) 2015 the patient returned with chest pain and high blood pressure.A 3.25x18 mm xience alpine stent was implanted in the obtuse marginal (om) artery and a 3.5x33 mm xience alpine was implanted in the proximal lad across the diseased segments into the previously placed stent.The patient has had several angiograms performed due to continued chest pain, one in in (b)(6) 2016, (date not specified for (b)(6)) and on (b)(6) 2016, angiograms have confirmed all four stents remain patent.Routine medication was given for angina and for hypertension.The patient is concerned that she is possibly allergic to the stents which could be causing the chest pain.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6065124
Report Number2024168-2016-07415
Device Sequence Number360377
Product Code NIQ
UDI-Device Identifier08717648199561
UDI-Public(01)08717648199561(17)180701(10)5062241
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Patient
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/28/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/01/2018
Device Catalogue Number1125350-33
Device Lot Number5062241
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2016
Initial Report FDA Received Date10/28/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENT: XIENCE ALPINE (X3)
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient Weight62